Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 435-440
http://dx.doi.org/10.1155/S0161171296000622

Cone valued Lyapunov functions and Lipschitz stability of nonlinear systems of differential equations

Crawford Science Hall, Bowie State University, Bowie 20715, MD, USA

Received 4 October 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.